I was put on the wrong dosage of synthroid for over a year a script was read wrong it should have been 25 mg and it was given as 125 mg. I am having problems with several things. My blood tests reveal aTSH level of .0009 and I have a empty sella constant tremors and severe headaches. Could this all be related to the wrong dosage?
I also have nerve root sleeve cysts (21 in total) some are quite large.
Didn't you feel the effects or that something was wrong. Didn't you go for test on regular bases, like every 6 weeks that is suggested with very dose adjustment.
I had a doctor put down the wrong dose on my prescription but I caught it before leaving the office, so now I make it a habbit to check prescription slips before leaving the doctor office or at least before filling it.
Well there is no way to know how long your level was actually at .0009 to be able to blame it for your symptoms. However, your doctor is the best one to know this. although tremors and headaches are related to over dose.
This is the first time my doctor ever changed my medicine. I trusted her. I thought something was wrong, however she also said I have Paskinsons Disease and I believed that - my Grandmother had that - I now doubt that. And Wonder if every thing could be the low thyroid. My doctor thinks my Thyroid levels are normal and even wrote "normal" on the lab results.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.